Skin problems and Phen
Results 1 to 6 of 6
  1. #6
    Bronze Phenster Jaded35's Avatar
    Join Date
    Feb 2008
    Location
    Illinois
    Posts
    94
    Photos
    View albums

    Default

    I used to have that problem well before I started Phen in Feb. and one thing that helped me were those Aveno Oatmeal powder packs. Just fill the tub with some warm water, sprinkle the powder in, lay back and relax. One thing also when you towel dry, try not to rub, just pat yourself dry in those areas and slather on the lotion.



    SW: 247 (started Phen 2-11-08)
    -71 lbs. in 7 months

    02-12-09 154.6


    *~*First Goal: 160 lbs. *~*
    *~*Second Goal: 150 lbs. *~*

  2. Advertising
    advertising
     

  3. #5
    Gold Phenster LoSingWeightin08's Avatar
    Join Date
    Feb 2008
    Location
    Maryland
    Posts
    896
    Photos
    View albums

    Default

    Quote Originally Posted by Sweet_Girl View Post

    Since I've been on Phen(2 months), my breasts have become super itchy. I have gotten dry patches, bumps and they itch so much that I have scabs from scratching. I've tried googling skin and phen and information came up saying that Phen can cause severe skin problems. BUT THAT'S ALL IT SAYS!!!! EERRR! I hate when I can't get more info! So does anyone else know anything about these skin problems phen may cause???
    I have that problem too, but it started long before I started taking phen. But maybe I'll try eucerin like thin4good suggested & see if it helps any.
    The proof is in the pics!!! <3





    Starting over again!!!!

  4. #4
    Gold Phenster thin4good's Avatar
    Join Date
    May 2008
    Posts
    771
    Photos
    View albums

    Default

    One of my friend's had Eucerin this weekend, I'd never tried it before. The stuff is amazing. I'm actually going after work to pic some up!
    41 down 36 to go!

    5/12/08 - 232.5 - Started Phen/lexapro combo
    5/29/08 - 218 -14.5 pounds in 2 weeks
    6/12/08 - 209.5 -8.5 for a total of 23 pounds in the first month!
    7/10/08 - 200 -9.5
    8/07/08 -192 -8
    9/18/08 - 185.5 -6.5
    12/8/08-191 +5.5

  5. #3
    Silver Phenster Sweet_Girl's Avatar
    Join Date
    Apr 2008
    Location
    California
    Posts
    357
    Photos
    View albums

    Default


    Thanks I will have to try it because my breasts are looking horrible!
    SW-04/18/08-212 -my highest weight EVER
    CW-05/02/08-205.5
    CW-05/17/08-204~~scale is finally moving again!!~~
    CW-6/2/08-203
    CW-6/8/08-199.5~ONEDERLAND!!!!!!~
    CW-6/11/08-199
    CW-7/11/08-196

    ****MINI GOAL-200****PASSED MY MINI GOAL ON 6/8/08!!!!
    ****MINI GOAL-195****

  6. #2
    Silver Phenster Mindalynn's Avatar
    Join Date
    Jun 2008
    Location
    Denver, CO
    Posts
    211
    Photos
    View albums

    Default

    I have been on phen for about 3 weeks and I am ichy all over!!! I get like dry patches on my stomach and back and other places. The only thing that seems to help is concentrated lotion like Eurcien and staying hydrated. Since I have been usuing that lotion, twice a day (morning and night) it is better....hope that helps!

  7. #1
    Silver Phenster Sweet_Girl's Avatar
    Join Date
    Apr 2008
    Location
    California
    Posts
    357
    Photos
    View albums

    Question Skin problems and Phen


    Since I've been on Phen(2 months), my breasts have become super itchy. I have gotten dry patches, bumps and they itch so much that I have scabs from scratching. I've tried googling skin and phen and information came up saying that Phen can cause severe skin problems. BUT THAT'S ALL IT SAYS!!!! EERRR! I hate when I can't get more info! So does anyone else know anything about these skin problems phen may cause???
    SW-04/18/08-212 -my highest weight EVER
    CW-05/02/08-205.5
    CW-05/17/08-204~~scale is finally moving again!!~~
    CW-6/2/08-203
    CW-6/8/08-199.5~ONEDERLAND!!!!!!~
    CW-6/11/08-199
    CW-7/11/08-196

    ****MINI GOAL-200****PASSED MY MINI GOAL ON 6/8/08!!!!
    ****MINI GOAL-195****

Similar Threads

  1. Skin problems on Phentermine
    By srush007 in forum My Experience with Phentermine
    Replies: 7
    Last Post: June 4th, 2008, 07:22 AM
  2. "Serious Skin Problems" ?
    By MoitvatedMomma in forum My Experience with Phentermine
    Replies: 23
    Last Post: February 3rd, 2008, 10:07 AM
  3. SKin Problems
    By Skinny Minnie in forum My Experience with Phentermine (Year 2004)
    Replies: 7
    Last Post: September 18th, 2004, 06:07 PM
  4. Anyone else have HORRIBLE skin problems? HELP.
    By alisha in forum My Experience with Phentermine (Year 2003)
    Replies: 6
    Last Post: April 27th, 2003, 06:17 AM
  5. Anyone experience Skin Problems?
    By CoWoman in forum My Experience with Phentermine (Year 2002)
    Replies: 7
    Last Post: May 29th, 2002, 08:12 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •